MAUDE Adverse Event Report: Remote Diagnostic Technologies Ltd. TEMPUS LS - MANUAL; LOW ENERGY DEFIBRILLATOR

Remote Diagnostic Technologies Ltd. TEMPUS LS - MANUAL; LOW ENERGY DEFIBRILLATOR
Model Number 00-3020
Medical Device Problem Codes Failure to Calibrate (2440); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
This report is based on information provided by a philips remote service engineer and will be investigated by the philips complaint handling team.Philips received a complaint on the tempus ls manual indicating that the device had a battery failure error message and would not pass the self test.There was no reported patient involvement, therefore no health consequences or impact.

Brand Name
TEMPUS LS - MANUAL
Common Device Name
LOW ENERGY DEFIBRILLATOR
Manufacturer (Section D)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
Remote Diagnostic Technologies Ltd.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key24219914
Report Number3003832357-2026-100060
Device Sequence Number15503165
Product Code LDD
UDI-Device Identifier07613365002737
UDI-Public(01)07613365002737(11)210201
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K200849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number00-3020
Device Catalogue Number989706001681
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer07/20/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown